Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the computation of unit groups and class groups of totally complex quartic fields

Authors: M. Pohst and J. Graf von Schmettow
Journal: Math. Comp. 60 (1993), 793-800
MSC: Primary 11Y40; Secondary 11R16, 11R27, 11R29
MathSciNet review: 1164125
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the computation of the unit group and the class group of the 81322 totally complex quartic fields with discriminant less than one million. 45.6

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y40, 11R16, 11R27, 11R29

Retrieve articles in all journals with MSC: 11Y40, 11R16, 11R27, 11R29

Additional Information

PII: S 0025-5718(1993)1164125-2
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia